# SDR USAASB97237

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - SEVERAL CABIN EMERGENCY LIGHTS EXTINGUISHED PREMATURELY WHEN TESTED ON AN OVERNIGHT CHECK.  REPLACED BATTERY ASSEMBLIES AT CHARGERS (M1136) AND (M1197) FOR LOW CAPACITY.  (M)
